# SDR GTIA9901027

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47526
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Cracked
- Location: Bs 669
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - CABIN LT SIDE FLOOR PANEL STA 669 TO STA 775 CRACKED AT FASTENER HOLE WITH LIGHT SURFACE CORROSION AROUND FASTENER HOLES.  SKIN REPLACEMENT NEEDED.  COMPLETION OF WORK ON PANEL TO BE COMPELTED ON W122.  (X)
